On the zeta function of a fibre variety whose fibres are abelian varieties
Matematika, Tome 11 (1967) no. 5, pp. 21-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1967_11_5_a1,
author = {M. Kuga and G. Shimura},
title = {On the zeta function of a fibre variety whose fibres are abelian varieties},
journal = {Matematika},
pages = {21--87},
year = {1967},
volume = {11},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1967_11_5_a1/}
}
M. Kuga; G. Shimura. On the zeta function of a fibre variety whose fibres are abelian varieties. Matematika, Tome 11 (1967) no. 5, pp. 21-87. http://geodesic.mathdoc.fr/item/MAT_1967_11_5_a1/